# SDR SWAA2013031813742

- Difficulty date: February 21, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 35,240 hours, 23,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SA955300349
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 696, RBL 54.5.  REMOVED AND REPLACED FRAME IAW DWG AND SRM.
